# SDR DL73S030755

- Difficulty date: August 15, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N318DL
- Make and model: Boeing 737232
- Aircraft serial: 23090
- Aircraft time: 54,997 hours, 41,377 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part serial: D00344
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IRR LANDING GEAR LEVER LOCK WOULD NOT RELEASE WHEN GEAR HANDLE WAS RAISED AFTER T/O. REPLACED LANDING GEAR ACCESSORY UNIT.
